# SDR 99ZZZX3985

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 730-742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM HAS SURFACE CORROSION, STA 730 AND STA 742 WHERE SKIN WAS OPENED FOR INSPECTION OF AREA.  FOUND DURING SCHEDULED C MAINTENANCE CHECK.  AREA EXPOSED TO ENVIRONMENTAL CHANGES.
